Search Results1-8 of  8

  • OE Kyoji ID: 9000002923081

    Department of Intensive Care Medicine, Asahi General Hospital (2011 from CiNii)

    Articles in CiNii:13

    • A case of acute group G streptococcal myositis associated with toxic shock like syndrome (2000)
    • Efficacy of single postoperative glucocorticoid administration in patients with radical esophageal surgery -effect on plasma cytokine levels (1997)
    • 呼吸・循環・体液調整における麻酔管理と集中治療の論点 肝硬変合併肝悪性腫瘍に対する拡大肝切除術の周術期管理 (2001)
  • OE Kyoji ID: 9000253301957

    Department of Intensive and Critical Care Medicine, Jichi Medical School (1995 from CiNii)

    Articles in CiNii:1

    • Post-operative Energy Expenditure in Patients undergoing Radical Esophageal Surgery:Significance of Fat Metabolism. (1995)
  • OE Kyoji ID: 9000253303830

    Division of Intensive Care and Anesthesia, Asahi General Hospital (2000 from CiNii)

    Articles in CiNii:1

    • Influence of Long-term Nocturnal Sedation with Propofol on Serum Lipid Metabolism and Cellular Immunity after Total Esophagectomy. (2000)
  • Oe Kyoji ID: 9000253487380

    Department of Intensive and Critical Care Medicine, Jichi Medical School (1997 from CiNii)

    Articles in CiNii:1

    • Efficacy of single postoperative glucocorticoid administration in patients with radical esophageal surgery:effect on plasma cytokine levels (1997)
  • Oe Kyoji ID: 9000258095328

    Department of Intensive Care Medicine, Asahi General Hospital (2011 from CiNii)

    Articles in CiNii:1

    • A case of cholinergic crisis induced by chronic distigmine bromide intoxication (2011)
  • Oe Kyoji ID: 9000258095421

    Department of Intensive Care Medicine, Asahi General Hospital (2011 from CiNii)

    Articles in CiNii:1

    • A case of adult severe H1N1 influenza associated-pneumonia treated with extracorporeal membrane oxygenation (ECMO) (2011)
  • Oe Kyoji ID: 9000265256271

    Department of Intensive Care Medicine, Asahi General Hospital (2011 from CiNii)

    Articles in CiNii:1

    • The use of argatroban as an anti-coagulant for percutaneous cardiopulmonary support in a patient with suspected heparin-induced thrombocytopenia (HIT) (2011)
  • Oe Kyoji ID: 9000345319408

    Department of Intensive Care Medicine, Asahi General Hospital (2017 from CiNii)

    Articles in CiNii:1

    • A patient having acquired factor V inhibitor unable to be managed by plasma exchange (2017)
Page Top